Molecular-dynamics simulations for nonclassical kinetics of diffusion-controlled bimolecular reactions - art. no. 114503

  • Posted on: 16 September 2014
  • By: yethiraj
TitleMolecular-dynamics simulations for nonclassical kinetics of diffusion-controlled bimolecular reactions - art. no. 114503
Publication TypeJournal Article
Year of Publication2005
AuthorsSung B.J, Yethiraj A.
JournalJournal of Chemical PhysicsJournal of Chemical Physics
Volume123
Pagination14503
Date PublishedSep 15
Accession Number966PT-0028
Short TitleJ. Chem. Phys.